0
TECHNICAL PAPERS

Semi-Ellipsoidal Controlled Invariant Sets for Constrained Linear Systems

[+] Author and Article Information
Brian D. O’Dell, Eduardo A. Misawa

Oklahoma State University, School of Mechanical & Aerospace Engineering, 218 Engineering North, Stillwater, OK 74078-5016

J. Dyn. Sys., Meas., Control 124(1), 98-103 (Apr 17, 2000) (6 pages) doi:10.1115/1.1434269 History: Received April 17, 2000
Copyright © 2002 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Grahic Jump Location
Illustration of admissible and inadmissible states
Grahic Jump Location
Invariant subset of invariant ellipsoid
Grahic Jump Location
Derivative function subsets
Grahic Jump Location
Comparison of requirements for theorems 1 and 3
Grahic Jump Location
Illustration of reduced dimension ellipsoid and state constraint boundary
Grahic Jump Location
Maximal control occurring inside of S⁁
Grahic Jump Location
Semi-ellipsoidal set and trajectories for example 1
Grahic Jump Location
Comparison of sets for example 2

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In